Volumes of n-simplices with vertices on a polynomial space curve


Creative Commons License

Cinkir Z.

International Conference on Mathematical Sciences, Bolu, Turkey, 23 - 27 November 2010, vol.1309, pp.213-218 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1309
  • Doi Number: 10.1063/1.3525117
  • City: Bolu
  • Country: Turkey
  • Page Numbers: pp.213-218

Abstract

In this paper, we give a formula for the area of the triangle formed by the vertices that live on a given polynomial, and we generalize this formula to the volumes of n-simplices with vertices on a polynomial space curve. To prove these results, we use induction arguments and a well known identity for complete homogeneous symmetric polynomials.